Title

A new species of deepwater skate, Rajella eisenhardti, (Chondrichthyes: Rajidae) from the Galapagos Islands

SMC Author

Douglas Long

Status

Faculty

School

School of Science

Department

Biology

Document Type

Article

Publication Date

1-1-1999

Scholarly

yes

Peer Reviewed

1

Disciplines

Biology

Original Citation

Long, Douglas J. and McCosker, J.E. 1999. A new species of deepwater skate, Rajella eisenhardti, (Chondrichthyes: Rajidae) from the Galapagos Islands. Proceedings of the Biological Society of Washington. 112(1): 45-51.

This document is currently not available here.

Share

COinS